MAUDE Adverse Event Report: HAEMONETICS, INC. CELL SAVER® ELITE® AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE +, UK

HAEMONETICS, INC. CELL SAVER® ELITE® AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE +, UK
Model Number CSE-EW-UK
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the data log files from the cell saver elite system used in the procedure.Data showed that the device functioned correctly as there were no early trip to wash events caused by the device.A dhr review was performed and the product met all specifications during final manufacturing tests.There are no corrective actions or non-conformances related to this event.The disposables used during the procedure were not returned for evaluation.There is no evidence to suggest that the event was related to the device used during the procedure.There was no report of patient harm reported in this event.
 
Event or Problem Description
On (b)(6) 2022, haemonetics was notified of "failure to empty 3rd bowl into rbc bag x 2, new bowl set loaded.4th bowl with new bowl set also failed to empty.Blood from both bowls discarded.Donor transfusion received / quantity: none received (confirmed (b)(6) 2021).Cell salvage blood re-infused / volume: 221 ml re-infused (x 2 full bowls discarded) - approx another 225 ml" during a procedure using a cell saver® elite® plus autotransfusion system and cell saver® elite set-125m in the united kingdom.It was decided to communicate an initial mdr report due to potential procedure delay.No harm to the patient was reported in this event.

Brand Name
CELL SAVER® ELITE® AUTOTRANSFUSION SYSTEM
Common Device Name
CELL SAVER ELITE +, UK
Manufacturer (Section D)
HAEMONETICS, INC.
125 summer street
boston MA 02110
Manufacturer (Section G)
HAEMONETICS, INC.
125 summer street
boston MA 02110
Manufacturer Contact
brenda bruyere
125 summer street
boston, MA 02110
MDR Report Key14753976
Report Number1219343-2022-00031
Device Sequence Number6153485
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)240602(10)0621011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSE-EW-UK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown